Discontinuous Galerkin finite element methods for linear elasticity and quasistatic linear viscoelasticity. Riviere, B., Shaw, S., Wheeler, M., & Whiteman, J. Numerische Mathematik, 95(2):347–376, 2003.
bibtex   
@Article{RiviereShawWheelerWhiteman2003,
  Title                    = {Discontinuous Galerkin finite element methods for linear elasticity and quasistatic linear viscoelasticity},
  Author                   = {B. Riviere and S. Shaw and M.F. Wheeler and J.R. Whiteman},
  Journal                  = {Numerische Mathematik},
  Year                     = {2003},
  Number                   = {2},
  Pages                    = {347–376},
  Volume                   = {95},
  Keywords		   = {Elasticity,Viscoelasticity}
}

Downloads: 0